Interval Graph Limits
2013 (English)In: Annals of Combinatorics, ISSN 0218-0006, E-ISSN 0219-3094, Vol. 17, no 1, 27-52 p.Article in journal (Refereed) Published
We work out a graph limit theory for dense interval graphs. The theory developed departs from the usual description of a graph limit as a symmetric function W(x, y) on the unit square, with x and y uniform on the interval (0, 1). Instead, we fix a W and change the underlying distribution of the coordinates x and y. We find choices such that our limits are continuous. Connections to random interval graphs are given, including some examples. We also show a continuity result for the chromatic number and clique number of interval graphs. Some results on uniqueness of the limit description are given for general graph limits.
Place, publisher, year, edition, pages
2013. Vol. 17, no 1, 27-52 p.
interval graphs, graph limits, intersection graphs
IdentifiersURN: urn:nbn:se:uu:diva-202984DOI: 10.1007/s00026-012-0175-0ISI: 000319358600003OAI: oai:DiVA.org:uu-202984DiVA: diva2:634733